Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSolving thousand-digit Frobenius problems using Gröbner bases
Author(s) Bjarke Hammersholt Roune
TypeArticle in Journal
AbstractA Gröbner basis-based algorithm for solving the Frobenius Instance Problem is presented, and this leads to an algorithm for solving the Frobenius Problem that can handle numbers with thousands of digits. Connections to irreducible decompositions and Hilbert functions are also presented.
KeywordsFrobenius problem, Irreducible decomposition, Groebner basis, Hilbert function
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107000648
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number1
Pages1 - 7
Year2008
Edition0
Translation No
Refereed No
Webmaster